Ohno-type relations for classical and finite multiple zeta-star values

Minoru Hirose, Kohtaro Imatomi, Hideki Murahara, Shingo Saito

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Ohno’s relation is a generalization of both the sum formula and the duality formula for multiple zeta values. Oyama gave a similar relation for finite multiple zeta values, defined by Kaneko and Zagier. In this paper, we prove relations of similar nature for both multiple zeta-star values and finite multiple zeta-star values. Our proof for multiple zeta-star values uses the linear part of Kawashima’s relation.

Original languageEnglish
Pages (from-to)115-124
Number of pages10
JournalKyushu Journal of Mathematics
Issue number1
Publication statusPublished - 2021

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Ohno-type relations for classical and finite multiple zeta-star values'. Together they form a unique fingerprint.

Cite this